Skip to content

Read user comments about the side effects, benefits, and effectiveness of Arimidex Oral.

Overall User Ratings

601 Total User Reviews

User Reviews

«Previous 191-195 of 223 Next»
Condition: Breast Cancer
6/12/2008 5:25:16 PM

Reviewer: jea54, 45-54 Female on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 4

Comment:
The only problem has been hot flashes. I have been put on vitaims for that.

Condition: Breast Cancer
5/27/2008 7:46:12 PM

Reviewer: marlyshallberg@earthlink.net, 65-74 Female on Treatment for 2 to less than 5 years (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 3

Comment:
this drug has been hard on my stomach. extreme hot flashes, and very tired for a 2 hr. period per day. slight hair loss, mainly breakage, and swollen feet and hands, but it beats the alternative.

Condition: Breast Cancer
5/16/2008 4:35:48 PM

Reviewer: Billie J, 65-74 Female on Treatment for 2 to less than 5 years (Patient)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 4

Comment:
I started this drug right after my radiation treatments after surgery in 2006. After a year I changed to Aromasin because of muscle aches, but didn't see much difference. So - I went back on Aimidex after my last check up in February. Muscle aches are my only side-effect. I can live with that.

Condition: Breast Cancer
5/16/2008 11:23:40 AM

Reviewer: 55-64 Female on Treatment for 1 to less than 2 years (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 5

Comment:
I have been taking Arimidex for a year and a half and have maintained a healthy diet and exercise. I have experienced no problems with this drug.

Condition: Breast Cancer
5/13/2008 9:25:04 PM

Reviewer: Rose, 55-64 Female on Treatment for 2 to less than 5 years

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 2

Satisfaction

Current Rating: 3

Comment:
After 5 yrs on Tamoxifen cancer returned a third time. Did chemo and went on Femara. After 2 years on Femara had blood clots in both lungs probably due to femara since Dr took me off immediately. Now on Armidex for about 2 years and have many of the problems others have mentioned esp pains and aches in joints and back, trigger fingers etc. I feel much older than my 64 years. I'm only stay ... Show Full Comment

«Previous 191-195 of 223 Next»

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

sore foot
3 warning signs.
acupuncture needle on shoulder
10 tips to look and feel good.
mature woman holding fan in face
Symptoms and treatments.
disciplining a boy
Types, symptoms, causes.
psoriasis
What it looks like.
checking blood sugar
Symptoms and treatment.
man behind computer screen
10 possible causes.
Woman with itchy watery eyes
Common triggers.
man screaming
Making sense of symptoms.
human liver
What puts you at risk?
caregiver with parent
10 tips for daily life.
two male hands
Understanding RA.

Newsletters

Subscribe to free WebMD newsletters.

  • WebMD Daily

    WebMD Daily

    Subscribe to the WebMD Daily, and you'll get today's top health news and trending topics, and the latest and best information from WebMD.

  • Men's Health

    Men's Health

    Subscribe to the Men's Health newsletter for the latest on disease prevention, fitness, sex, nutrition, and more from WebMD.

  • Women's Health

    Women's Health

    Subscribe to the Women's Health newsletter for the latest on disease prevention, fitness, sex, diet, anti-aging, and more from WebMD.

By clicking Submit, I agree to the WebMD Terms & Conditions & Privacy Policy

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.